Re: Adrenal Fatigue and liver flush ?Edited
look up pharmacological drugs, and the way they operate and manipulate many systems. I do not defend medications but you have to respect them because they are powerful. and my insomnia problems are not caused or made better by such medications because I for one have a real medical condition which effects sleep, not just a made up one ;) but enjoy your world buddy. Cant wait for the day when we finally get to meet up.
To the OP, what he is asking you to do is a 'cold turkey' detox, and one that is even more brutal that just 'stopping' the meds, he is asking you to immensly slam them out of your system. Please speak to your doctor, and ring the drug companies help lines before you listen - this is a highly dangerou thing to do and will cause you possibly years of suffering while your system restores. Dont take my word for it, look up protracted withdrawal syndrome (Lexapro especially) and then also read the thousands of stories of those that 'cold turkeyed' and are still suffering years down the line.
There is no MD or ND, healer, shamen, or in fact anyone in the healing field ,who will advise you to cold turkey meds especially after long term use. You will not find ANY nutritionist, natural doctor, chiropracter on the web etc saying this is a wise thing to do. Something to think about.
Please, withdraw off your meds slowly. Professor Ashton of Newcastle university actually wrote a good paper about withdrawals from SSRI's and SNRIs (along with benzodiazepaines) it would be good place to start. I would feel once your withdraw symptoms have lessened then it would be a good time to start gently cleaning up your liver with glutathione and milk thistle...whatever you do, do not feed tanked adrenals magnesium, its possibly the worse thing you can do.
btw, it can take up to 12 months being med free for your sleep patterns to normalize again, so dont be worried if its taking a while!